Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

175 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

My chest hurts due to overdose of acetaminophen

Premium Questions

doctor1 MD

). The pills contain 500 mg of acetaminophen and 25 mg of diphenhydramine . When asked first she said she took ... overdosing on this will cause a painful and slow death and Im at work now terrified at what I have read. I do ...

doctor1 MD

Hi doctor Paracetamol overdose can be predicted by the doctors without the patient's statement? ...

doctor1 MD

My girlfriend took an overdose of Alprazolam - about 15 tabs of 0.25mg and 15 tabs of 0.5mg - yesterday afternoon after a fight. She spent most of the time sleeping till today morning. She is completely ...

doctor1 MD

I had a cocaine overdose July of 2009. My heart was beating so rapidly I threw up. I now have a-fib. My heart flutters from time to time. The more active I am the better control I have over fibulation ...

doctor1 MD

I accidently took 8 Motrine.....will I be ok?

Public Forum Discussions

doctor1 MD

stopped up, I feel nauseous, and my chest hurts. ...I weigh about 140 pounds, and am afraid I may have taken a lethal overdose. I swallowed between ...

doctor1 MD

If a person was to take 3000 mg of acetaminophen is this dangerous and should they see a doctor ? Also is disorientation a sign of overdose ? What are other symptoms ? ...

doctor1 MD

am tired. My chest feels a bit tight. I am a bit dizzy. I realized that these are all probably ..., is it normal to actually gain weight when you overdose. I would think that I would lose more weight. Also, what ...

doctor1 MD

a doctor.. I also may think I could have done some damage due to the fact I had a pretty major overdose ... fresh bright red, and if I m engaging in sexual activity, there are times that it just really hurts ...

doctor1 MD

was finding relief from the pain by taking - Acetaminophen / 500mg / 2 tablets -&- Ibuprofen / 200 mg / 3 ...

doctor1 MD

Dear Doc, my sister consumed 6 no of avil tablets each 50mg 300mg in total. due to the stress she ... i have to take her to the hospital for further check up to rule out any other issues cause her due ...

doctor1 MD

I am currently taking Amlodipine 5mg in the morning and Losartan 50mg in the evening. This morning due to memory gap, I have taken a second amlodipine 15 minutes after taking the first one. What should ...

doctor1 MD

Hello. About a month ago due to depression I took 10 panadols and was rushed to the emergency unit even though I didn t feel any overdose symptoms at all. I was discharged after spending 5 hours ...

doctor1 MD

Hi I just wanted some help my boyfriend toke overdose of grandpa and dispring and compral and he ... some chest pains ...

doctor1 MD

I am having a dental problem due to which i am having a lots of problem during meal and taking Combilflam tablets have become my regular habit and generally i am taking about 4 to 5 tablets a day. Please ...

Mobile Questions and Answers

doctor1 MD

hi., panadol contains acetaminophen (analgesic & antipyretic). If u have consumed more than 6-7 tabs (500mg) symptoms of overdose like diarrhea, nausea, vomiting, stomach cramps, loss of appetite may occur. Symptoms of liver damage after overdose are abdominal pain, dark urine, itchy skin, yellow skin/eyes. feeling more sleepy could be due to some other reason. Please consult a local doctor

doctor1 MD

Hello Due to overdoses , you may develop hyper acidity , that is main reason of pain in the stomach . Now take some antacid containing oxetacaine ,three four times . If pain is severe , you many need drugs like pantoprazole-D , once or twice , according to severity of symptoms.

doctor1 MD

Overdose of which drug?